# SDR AALA20151208006

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 49,337 hours, 19,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN SEAT TRACK FASTENER ATTACH HOLES, RBL 45.50, STATION 727 B.  REPAIRED FASTENER HOLES IAW EA 256578.  ACFT IN BASE MX.
